MAUDE Adverse Event Report: STRYKER GMBH SILICONE II MCP IMPLANT SIZE 50 (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER

STRYKER GMBH SILICONE II MCP IMPLANT SIZE 50 (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Model Number MCP-50
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported the silicone was broken, resulting in revision surgery.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported the silicone was broken, resulting in revision surgery.

Brand Name
SILICONE II MCP IMPLANT SIZE 50 (STERILE PACKED)
Common Device Name
PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11728936
Report Number0008031020-2021-00183
Device Sequence Number17130287
Product Code KYJ
UDI-Device Identifier00886385022178
UDI-Public00886385022178
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K870200
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2024
Device Model NumberMCP-50
Device Catalogue NumberMCP50
Device Lot Number17144Y
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;